Journal article icon

Journal article

HOLOMORPHY OF THE SEMIGROUP GENERATED BY THE DIRICHLET LAPLACIAN ON L1(OMEGA)

Publication status:
Published

Actions


Authors


Journal:
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
Volume:
315
Issue:
1
Pages:
31-35
Publication date:
1992-07-02
ISSN:
0764-4442
URN:
uuid:5dee43e5-d3e5-4b83-9e62-725a692e45c8
Source identifiers:
5039
Local pid:
pubs:5039

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP